MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,HVT,7.5,NOVA PLU; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,HVT,7.5,NOVA PLU; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number V5-10315
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that: "ett repeatedly popped off at the hub resulting in an ett exchange.Patient was on a peep of 14 for lung recruitment.With disconnections, pt would desat and take time to recover from each event." patient was reported as fine post the incident with no reported harm or consequence.Associated complaints 3003898360-2025-00193.

Brand Name
ET TUBE,HVT,7.5,NOVA PLU
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21512617
Report Number3003898360-2025-00194
Device Sequence Number12764292
Product Code BTR
UDI-Device Identifier04026704588787
UDI-Public(01)04026704588787(11)240729(17)290728(10)73G2400813(21)
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV5-10315
Device Lot Number73G2400813
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown